Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Gastritis, stomach irritation. On albuterol, prevacid. Stool test shows IBS. Treatment?

Symptoms started exactly six months ago, Heart Palpitations, sweat, urge to go to the bathroom, having the runs, nausea , chest pains. I ignored the signs thinking i ate something that week, but it was getting worse as i drove in my car each time to do errands or travel. I went to the Doctor and they drew my blood and found nothing. They claimed from my previous history of being ashtmatic and mild heartburn maybe that could have been the cause of it, but in my history of those diagnosis it was always being controlled by Albuterol and Prevacid. So they gave me a stool check. A month later it showed up as if i have IBS Irritable Bowel Syndrome along with Anxiety because of the way i been feeling i was prescribed Paxil which i think is making my chest pains worse. I m currently following up with that. I was scheduled for an Endoscopy last month. After the endoscopy, Good news they found no Ulcer and no Cancer but found Gastritis and lots of irritation in the stomach i was prescribed Dexilant and have to do a follow up. Now for the past two weeks i been getting severe chest pains with numbness of the left arm i have an appt this week with my other doctor for that, that is currently not known what it is. Forgot to add i was also diagnosed with Insomnia and COPD. Please let me know what I eat and how much time will it take to recover. Thanks
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I would like say that this all happening to you because of your psychological condition in my opinion this is the right time to consult the psychiatrist and this is the only option to get rid of your all the problem I hope this information helps you, take care and have a nice day.
Answered: Sun, 22 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor